Подписаться
Nadia Ansini
Nadia Ansini
Researcher in Mathematical Analysis, Sapienza University of Rome
Подтвержден адрес электронной почты в домене mat.uniroma1.it - Главная страница
Название
Процитировано
Процитировано
Год
Asymptotic analysis of periodically-perforated nonlinear media
N Ansini, A Braides
Journal de mathématiques pures et appliquées 81 (5), 439-451, 2002
522002
Asymptotic analysis of periodically-perforated nonlinear media
N Ansini, A Braides
Journal de mathématiques pures et appliquées 81 (5), 439-451, 2002
522002
Gradient theory of phase transitions in composite media
N Ansini, A Braides, VC Piat
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 133 (2 …, 2003
412003
Homogenization of oscillating boundaries and applications to thin films
N Ansini, A Braides
arXiv preprint math/0010011, 2000
352000
The nonlinear sieve problem and applications to thin films
N Ansini
Asymptotic Analysis 39 (2), 113-145, 2004
272004
Homogenization of periodic multi-dimensional structures
N Ansini, A Braides, V Chiadò Piat
161998
Γ-convergence of functionals on divergence-free fields
N Ansini, A Garroni
ESAIM: Control, Optimisation and Calculus of Variations 13 (4), 809-828, 2007
152007
The Neumann sieve problem and dimensional reduction: a multiscale approach
N Ansini, JF Babadjian, CI Zeppieri
Mathematical Models and Methods in Applied Sciences 17 (05), 681-735, 2007
112007
Power-law approximation under differential constraints
N Ansini, F Prinari
SIAM Journal on Mathematical Analysis 46 (2), 1085-1115, 2014
92014
Approximation of anisotropic perimeter functionals by homogenization
N Ansini, O Iosifescu
Boll. Un. Mat. Ital 3, 149-168, 2010
92010
Interactions between homogenization and phase-transition processes
N Ansini, A Braides, V Chiadò Piat
Труды Математического института имени ВА Стеклова 236 (0), 386-398, 2002
92002
Separation of scales and almost-periodic effects in the asymptotic behaviour of perforated periodic media
N Ansini, A Braides
Acta Applicandae Mathematica 65 (1), 59-81, 2001
92001
New results on Γ-limits of integral functionals
CI Zeppieri, N Ansini, G Dal Maso
Annales de l'Institut Henri Poincaré C 31 (1), 185-202, 2014
82014
New results on Γ-limits of integral functionals
CI Zeppieri, N Ansini, G Dal Maso
Annales de l'Institut Henri Poincaré C 31 (1), 185-202, 2014
82014
Γ-convergence and H-convergence of linear elliptic operators
N Ansini, G Dal Maso, CI Zeppieri
Journal de Mathématiques Pures et Appliquées 99 (3), 321-329, 2013
82013
A variational theory of convolution-type functionals
R Alicandro, N Ansini, A Braides, A Piatnitski, A Tribuzio
arXiv preprint arXiv:2007.03993, 2020
72020
Minimizing movements for oscillating energies: the critical regime
N Ansini, A Braides, J Zimmer
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 149 (3 …, 2019
72019
On the lower semicontinuity of supremal functional under differential constraints
N Ansini, F Prinari
ESAIM: Control, Optimisation and Calculus of Variations 21 (4), 1053-1075, 2015
62015
Multiscale analysis by Γ-convergence of a one-dimensional nonlocal functional related to a shell-membrane transition
N Ansini, A Braides, V Valente
SIAM journal on mathematical analysis 38 (3), 944-976, 2006
62006
Homogenization of Periodic Multi-Dimensional Structures II: The Linearly Elastic/Perfectly Plastic Case
N Ansini, FB Ebobisse
arXiv preprint math/0010013, 2000
62000
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20